Join the 'Vitamin D3' group to help and get support from people like you.
Vitamin D3 Questions
We found 41 questions associated with the 'Vitamin D3' topic.
Posted 26 May 2013 by kathyhanson • 13 answers
6 months ago, my oncologist told me to take 5000u of Vit. D3 daily because my Zometa infusion was depleting my D. I've noticed that since then, the frequency of my full-blown migraines has increased. I have not changed any other meds with the exception of adding Mobic a few weeks ago. I was ...
Posted 22 Feb 2014 by Tendergem57 • 2 answers
... I have no idea what my blood test results were, I just received a phone call and told to pick up my prescription and start taking 20,000 IU, 500 mcg of Vitamin D3, 3 times per week for 3 months then get tested again. This seems like a high dose to me, so wondering how low my levels must be. ...
Posted 2 days 17 hours ago by Nikiforos • 1 answer
For how long continuasly can i take 5000IU vitamin d3 supplement? Do i have to pause from time to time for some weeks or months to avoid any harm to my kidneys or elsewhere? Thank you.
Posted 10 Aug 2016 by LORICA1 • 0 answers
I have noticed my mood can get low after being on vitamin d3
Posted 6 Jul 2016 by $Mitch • 0 answers
My Vitamin D3 was 8 points low during last blood workup
Posted 21 May 2016 by Novidade • 1 answer
... daily for 2 days. I am very worried as I am on quite a lot of other medications. I havent started taking them yet as I need a second opinion. Up to now I have been taking Vitamin D3 1,000IU but hasn't gone up in the last 2 months? Any advise please? Thank you
Posted 14 Mar 2016 by Ulbrich • 0 answers
Posted 16 Mar 2016 by Tycchoice • 1 answer
I have fluconazole, vitamin D3, cyclobenzaprine,nabumetone
Posted 2 Oct 2015 by justk8 • 3 answers
I started taking b-12 1,000 UI and vitamin D3 1,000 UI 2 days ago for my anxiety and depression. When will the vitamins start getting in my system? Or will I even feel the effects?
Posted 18 Oct 2015 by mtm45 • 0 answers
I suffer from migraines and stomach irritation. I've been told I am vitamin d deficient so going to buy some vitamin d3 and start taking some everyday. I know there are certain foods that trigger my migraines and/or stomach irritation. Could those same foods being ingredients in the vitamin ...
Posted 11 Aug 2015 by defdef • 3 answers
... back experienced palpitations and excessive peeing (10 times anight).. the dr says it nots related to vit d but ive come off them 3 mnths ago and the palps which were every day 10+ a day have started to subside to 1 or 2 a day , the same witht the peein, nothing else has changed... has anyone ...
Posted 10 Sep 2014 by Mr Nadir Pathan • 1 answer
Canthere be any side effects of taking 20,000 IU Vitamin D3 capsules?
Posted 22 Dec 2014 by Selah4me1 • 1 answer
Is it safe to take the above vitamin after the expiration date on the bottle. The expiration date shows 10/2014 and it is now 12/2014. Should I discard it or is it less potent or will it harm me in some way or another if I take it now? It has been on my shelf unopened. I forgot I had it.